# SDR COM60510

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Condition: Defective
- Location: Spoilers
- Part time: 1,868 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

OUTBD GROUND SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE SPOILER MANIFOLD ASSY.
